Existence results for semilinear elliptic boundary value problems via topological methods

Abstract

In this work, existence and localization results for \(C_1\)-solutions to elliptic Dirichlet boundary value problems are established. The approach is based on the nonlinear Leray-Schauder alternative.

Authors

Toufik Moussaoui
Department of Mathematics, E.N.S., P.O. Box 92, 16050 Kouba, Algiers, Algeria

Radu Precup
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Nonlinear PDE of elliptic type; Boundary value problem; Dirichlet problem; Leray–Schauder principle; Fixed point

Paper coordinates

T. Moussaoui, R. Precup, Existence results for semilinear elliptic boundary value problems via topological methods, Appl. Math. Letters 22 (2009), 126-129,  https://doi.org/10.1016/j.aml.2008.03.002

PDF

??

About this paper

Journal

Applied Mathematics Letters

Publisher Name

Elsevier

Print ISSN
Online ISSN

0893-9659

google scholar link

Related Posts